# SDR USAA2013072300011

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,099 hours, 41,907 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR HANDLE WILL NOT STAY DOWN.  MX ACCOMPLISHED RIG AND ADJUSTMENT ON AFT SERVICE DOOR IAW AMM 52-41-00.
